The Annals of Mathematical Statistics

A Maximization Technique Occurring in the Statistical Analysis of Probabilistic Functions of Markov Chains

Leonard E. Baum, Ted Petrie, George Soules, and Norman Weiss
Source: Ann. Math. Statist. Volume 41, Number 1 (1970), 164-171.
First Page: Show Hide
Full-text: Open access
Links and Identifiers

Permanent link to this document: http://projecteuclid.org/euclid.aoms/1177697196
JSTOR: links.jstor.org
Digital Object Identifier: doi:10.1214/aoms/1177697196
Mathematical Reviews number (MathSciNet): MR287613
Zentralblatt MATH identifier: 0188.49603


2013 © Institute of Mathematical Statistics

The Annals of Mathematical Statistics

The Annals of Mathematical Statistics

Turn MathJax Off
What is MathJax?